# SDR DHL2005747510

- Difficulty date: August 14, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: 950f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STR 28R, STA 950F TO 970 AT SKIN ATTACHMENTS.  REMOVED STR 28R FROM 950F TO 1010, FRAME STA 987 RT CLIPS AND ANGLE SUPPORT STA 950F, 985, 990.  FABRICATED AND INSTALLED STR SPLICE 13.5 INCH FROM BAC1498-131, SPLICE 1.08 X .810 X .19R FROM 7075-T651, FORMED SECTION REPAIR 6.0 X 1.0 FROM 301 .080" 1/4 HD AND STR 49 FROM BAC1509-100204 IAW TIMCO REO-L00957 AND REO-L00960.
